Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GALT MEDICAL CORP. MICRO-INTRODUCER KIT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GALT MEDICAL CORP. MICRO-INTRODUCER KIT
Model Number
KIT-011-42
Medical Device Problem Code
Material Integrity Problem (2978)
Health Effect - Clinical Code
Unspecified Vascular Problem (4441)
Date of Event
02/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During the procedure, the 4fr micropuncture catheter was then removed from the wire and found to be fractured and retained.
New Search
Submit an Adverse Event Report
Brand Name
MICRO-INTRODUCER KIT
Common Device Name
MICRO-INTRODUCER KIT
Manufacturer
(Section D)
GALT MEDICAL CORP.
2220 merritt dr
suite 100
garland 75041
Manufacturer
(Section G)
GALT MEDICAL CORP.
2220 merritt dr
garland TX 75041
Manufacturer Contact
david derrick
2220 merritt dr
suite 100
garland, TX 75041
2147781306
MDR Report Key
21719286
Report Number
0001649395-2025-00001
Device Sequence Number
13012267
Product Code
OFL
UDI-Device Identifier
00841268105577
UDI-Public
00841268105577
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
EXEMPT
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/01/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
KIT-011-42
Device Lot Number
S24190427
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/25/2025
Initial Report FDA Received Date
03/28/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
07/23/2024
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Congenital Anomaly; Other;
Patient Age
25 YR
Patient Sex
Female
Patient Ethnicity
Non Hispanic
Patient Race
White